How soon after stopping the enoxaparin injections can I resume using NSAIDs (ibupropen, aleve, etc.)

Responses (1)

8 Nov 2011

You should check with your doctor. Every patients circumstances are different.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Enoxaparin - am being bridged back to my coumadin after a colonoscopy. I was off my coumadin for 5?

... days prior to the procedure, and have been recieving the injections since the day after the procedure-3 weeks and 1 day ago. My coumadin was ...

1 answer 3 Jun 2010

Enoxaparin - how do I avoid the bruising after an injection?

Enoxaparin - how do I avoid the bruising after an injection?? besides my tummy , where else can i take the shot. my doctor and pharmasist told me ...

2 answers 24 Mar 2011

Is it safe to take nsaids such as aleve, ibuprofen, etc on nortriptyline?

I have just started nortriptyline & was recently on pristiq, am no longer on it, which you could not take nsaids while on & suffer from a lot ...

1 answer 23 Mar 2013

How long must I stop having XGEVA injections before I can have a root canal or tooth extraction?

And how soon can I resume having XGEVA injections after having this type of dental work done?

1 answer 29 Jul 2013